×

Found 30,194 Documents (Results 1–100)

On the construction of a variational principle for a certain class of differential-difference operator equations. (English. Russian original) Zbl 07798854

J. Math. Sci., New York 278, No. 1, 108-114 (2024); translation from Sovrem. Mat., Fundam. Napravl. 67, No. 2, 316-323 (2021).
PDFBibTeX XMLCite
Full Text: DOI

On the group cohomology of groups of the form \(\mathbb{Z}^n\rtimes \mathbb{Z}/m\) with \(m\) free of squares. arXiv:2403.14569

Preprint, arXiv:2403.14569 [math.AT] (2024).
BibTeX Cite
Full Text: arXiv

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software